# SDR DALA2020121004036

- Difficulty date: December 6, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON INTERCOSTAL BETWEEN STA 600 AND 620 AND BETWEEN S 26R AND 27R AT FWD CARGO COMPARTMENT.  INTERCOSTAL WAS REPAIRED PER SRM 51-70-11.
